# SDR DALA2023021701249

- Difficulty date: February 13, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N303DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55075
- Aircraft time: 5,940 hours, 2,886 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S REPORTED ELECTRICAL ODOR COMING FROM AFT GALLEY. NO SMOKE OBSERVED. REMOVED AND INSTALLED BOTH AFT COFFEE MAKERS PER A220 AMP 25-32. INSPECTED COFFEE MAKERS WIRING AND GALLEY STRUCTURE FOR EVIDENCE OF ELECTRICAL ISSUES. NONE NOTED. CLEANED GALLEY STRUCTURE TO REMOVE OLD COFFEE GROUNDS AND SPILLS. PERFORMED ELIMINATION OF RESIDUAL ODORS PER EFIM SOLUTION 1-8458 (538042). COMPLETED TASK CARD 0550-2001 THROUGH STEPS 8 LESS ITEMS REQUIRING HIGH POWER ENGINE RUNS. (538042). T/S PER A220 EFIM SOLUTION NBR 1-8448. INSPECTED AFT GALLEY COMPONENTS AND FOUND GALLEY HEATER INLET SCREEN COMPLETELY CLOGGED WITH DUST AND LINT CAUSING HEATER TO OVERHEAT AND CREATING ODOR. CLEANED SCREEN AND HEATER IMMEDIATELY COOLED AND
